# SDR DALA2020112103804

- Difficulty date: November 17, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 23,212 hours, 8,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Inoperative
- Location: Row 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT AT CEILING ABOVE ROW 30 ABC INOPERATIVE.  R & R EMERGENCY LIGHT ASSEMBLY, PER B737 AMM 33-51-03.
